Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Having irregular periods. Will it be cured by krimson 35?

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
hi.. i am having irregular periods for almost 4 to 5 months now... and few years ago i faced the same problem. and doctor asked me to take Krimson 35 for 3 months. and after 3 months i stopped taking the tablet and my problem got resolved. This happened almost 2 years ago. Now again i am having the same problem. Shall i take the same tablet for 3 months. or do i have to consult a doctor?
Posted Fri, 4 Jan 2013 in Menstruation and Miscarriage
Answered by Dr. Das Arindam 22 minutes later

Thank you for posting a query.

Look, the drug mentioned is really helpful in this condition. But, before going to take it you first need to be evaluated clinically. Because, this symptom can be present in many conditions like polycystic ovarian syndrome and hypothyroidism.

If clinically polycystic ovarian syndrome is suspected, then it should be investigated very carefully due to the chance of future infertility.

You have to do an ultrasound scan first to rule out any abnormality. Do a hormonal study including LH, FSH. Thyroid profile test.

Then consult with a gynecologist with the reports and for clinical correlation of those reports and for further management accordingly.

Hope this information suffices. Let me know, if you have any more question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor